# SDR ASAA2022102040420

- Difficulty date: October 20, 2022
- Submitted: October 24, 2022
- Operation: Air carrier
- Aircraft: N943AK
- Make and model: Boeing 737-9
- Aircraft serial: 44084
- Aircraft time: 474 hours, 143 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Fmc
- Part number: UNKNOWN
- Condition: Intermittent
- Location: Unknown
- Stage of operation: NR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

TEMPORARILY LOST BOTH NAV DISPLAYS WITH VTK APPEARING ON BOTH NAV DISPLAY SCREENS AND FMC BLANKING / DEFAULTING TO MENU MODE. SYSTEM SELF-CORRECTED IN 40-60 SECONDS. ALL NORMAL. GROUNDED - YES. VERIFIED OPERATION OF FMC NORMAL REF B737-9 AMM 34-61-00-710-801.
